MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 21MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 21MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 198727321
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Joint Dislocation (2374); Not Applicable (3189)
Date of Event 12/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported to bfarm: primary knee tep-left side on 2002.After trauma/fracture change in (b)(6) 2007.Tibial change after loosening in (b)(6) 2011.Change of femoral components after fracture in 2014.In mid of (b)(6) 2017 patient reported a sudden pain while treading.Since this mobilisation with help of crutch, analgesia with indometacin.X-ray showed fracture of tibia and dislocation.Revision on (b)(6) 2017.Doi: 2014; dor: (b)(6) 2017; left knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device(s) confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
LPS UNIV TIB HIN INS MED 21MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7411561
Report Number1818910-2018-56988
Device Sequence Number962957
Product Code KRO
UDI-Device Identifier10603295079613
UDI-Public10603295079613
Combination Product (Y/N)N
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198727321
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer04/11/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight100